# SDR QXEA200300842

- Difficulty date: July 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,362 hours, 3,357 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 284
- Condition: Leaking
- Location: Fuel System
- Part time: 2,082 hours, 1,460 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2471 FUEL LEAKING FROM CENTER TANK AREA.  REMOVED AND REPLACED LEFT BOOSTER PUMP PRESSURE SENSOR.   OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
